# SDR SWAA2015010935585

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 30,886 hours, 18,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EXIT LIGHT COVER LENS LOOSE AT ROW 11.  REPAIRED LENS IAW MM.
